Likelihood approach for marginal proportional hazards regression in the presence of dependent censoring

Zeng, Donglin . The Annals of Statistics 2005. 33 (2) :501-521

Locate this article in:

Bibtex

@article{CIS-197781,
  Author = {Zeng, Donglin},
  Title = {Likelihood approach for marginal proportional hazards regression in the presence of dependent censoring},
  Journal = {The Annals of Statistics},
  Volume = {33},
  Number = {2},
  Year = {2005},
  Pages = {501--521},
  Keywords = {Dimension reduction, semiparametric inference, 62G07 (MSC2000), 62F12 (MSC2000), Double robustness, B-spline}
}

Similar articles